# SDR USAA2012021700007

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 41,701 hours, 16,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Peeling
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBOARD AFT OUTBOARD CORNER AND HAS HONEYCOMB SHOWING AND PEELING BACK. REPLACED FORWARD CARGO FLOORBOARD IAW AMM 53-22-14.
